# SDR AALA20120413023

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 51,483 hours, 8,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ROW 37 CEILING EMERGENCY LIGHT MISSING LENS COVER.  REPLACED LENS COVER FOR RIGHT ROW 37 CEILING EMERGENCY LIGHT.  OPS CHECKED NORMAL.
